Channel 7 reporter Denham Hitchcock has spoken from hospital after being diagnosed with pericarditis, a rare side effect of the Pfizer vaccine.
Denham Hitchcock has shared his story of being hospitalised after receiving the Pfizer jab, suffering from pericarditis, a rare side effect that results in inflammation of the heart.
In a post to Instagram, the Channel 7 journalist wrote that he’d “battled over whether” to share his experience or not, “but decided after 27 years of being a journalist who’s primary goal is to discover the truth – it would be hypocritical not to”.
“I’m NOT anti-vax. But I’m really not pro vax either. I’m pro choice – and pro information to make that choice. Above all I’m PRO opening the bloody country up and to do that I don’t see any way around getting the majority of Australia vaccinated. So I got the Pfizer shot,” Hitchcock said.
“The first week was like any vaccine. Feeling off. But nearing the end of the second week my heart started to race, I was getting pins and needles in the arms, extreme fatigue and a very strange sensation of dizziness. I took Nurofen, and I kept working.
“By the end of the third week I was getting steadily worse – sharp chest pain – cold shivers and chills – and the dizziness was intense. 25 days after the shot and probably a little late to hospital – but here I am – diagnosed with pericarditis – or inflammation of the heart due to the Pfizer vaccine.